Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 761680, 7 pages
http://dx.doi.org/10.1155/2013/761680
Research Article

On ( )-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces

1Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulevard. no. 4, 300223 Timişoara, Romania
2Academy of Romanian Scientists, Independenţei 54, 050094 Bucharest, Romania

Received 30 April 2013; Revised 2 August 2013; Accepted 5 August 2013

Academic Editor: Timothy R. Marchant

Copyright © 2013 Mihai Gabriel Babuţia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihai Gabriel Babuţia, Mihail Megan, and Ioan-Lucian Popa, “On ()-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces,” International Journal of Differential Equations, vol. 2013, Article ID 761680, 7 pages, 2013. https://doi.org/10.1155/2013/761680.